# SDR ASOA2015060913078

- Difficulty date: May 23, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 549 HAS CORROSION BETWEEN STRS 26L AND 25L, FWD CARGO UNDER FLOOR.  REPAIRED IAW SRM 51-21-06-001-001-AO1, 51-31-00-101-003-A01 AND 51-21-16-001-001-A01.
